# SDR ASAA2021073135691

- Difficulty date: July 31, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 38,507 hours, 13,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Corroded
- Location: Bs 986 Lbl32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEBB PLATE HAS A CORROSION SPOT AT STA 986 LBL 32, IN THE AFT CABIN. GROUNDED - YES. LOCATED AND DRILLED NEW WEB IAW 737-800 SRM 51-40-05-0G-0 CORROSION REMOVAL WAS 100% MATL LOSS AND IS OUT OF LIMITS IAW 737-800 SRM 53-70-51-1A-1 PART WAS REMOVED AND MIG5 OK273681 NEW WEB WAS LOCATED AND DRILLED ON WORK BENCH IAW 737-800 SRM 51-40-08-0G-0 NEW PART TO BE INSTALLED ON MIG5 273681 AAR W/O 1019442 2000/0109W=1" O=.040 R=0 L=1" D=.040.
